# SDR DHL2008760531

- Difficulty date: April 30, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SEEABOVE
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CRACKED AFT HINGE SECTION, BS 620 TO 640, FOR MCD PER B727-200 FREIGHTER MM FIG 5201B AND CH 52 REV G, STOCK HINGE P/N MS20001-16-7200
